# SDR DALA13033730929

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 64,859 hours, 49,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME AT BS 1474, TAIL INTERIOR.  CRACKED AT FASTENER 4:00 POSITION. REMOVED CRACKED SECTION. HFEC INSP CUTOUT 2" X 1.5" IAW NDT SPM 06-10-01.001, NO DEFECTS NOTED.    INSTALLED DOUBLER IAW SRM 51-70-5.  IDENTIFIED REPAIR "P" WITH TAG. JOB COMPLET.  REQUIRED INSPECTION COMPLETED. 163440.
